MathSciNet Relay Station
MathSciNet bibliographic data
MR1707764 (2001g:14013) 14D06 (14D22 14K25)
Alexeev, Valery; Nakamura, Iku On Mumford's construction of degenerating abelian varieties. Tohoku Math. J. (2) 51 (1999), no. 3, 399–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement